# SDR U2RA202010160001

- Difficulty date: July 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: 65B061054
- Condition: Cracked
- Location: Bs 560
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-510-00-01, 1 EACH CRACK NOTED ON STANCHION AT FORWARD CARGO DOOR CUTOUT AREA AT BODY STATION 560 STRINGER S-35R.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20307.
